Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Back pain. Took Diprophos injection. Having fever, cold feet, kidney pains. Side effects?

i have 39 yrear old.i have a back pain(L4-L5 AND L5-S1) for 2 months and i took medication but no improvement.so my doctor make to me a diprophos injection in my back.so in the same day i have fever 38,3 cellsus.and i fell cold in my feet and i have pain in my kidney ,i took profenid suppo as my doctor said .my pain is better nut i still have pain in my feet and i feel sometime cold sometimes hot in my feet.what is happen to me. is it an side effect of diprophos or what?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Internal Medicine Specialist 's  Response
HELLO
DIPROPHOS IS STEROID INJECTION I.E BETAMETHASONE , IT HAS NOTHING TO DO WITH YOUR SYMPTOMS, ITS NOT THE SIDE EFFECT CAUSED BY DIPROPHOS.
TRY PARACETAMOL TABLET 650MG IF YOU HAVE GOT FEVER.
Answered: Wed, 27 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor